# SDR CALA2021081301328

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 65,389 hours, 23,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY LGHT ILLUM IN CRZ FLIGHT HANDLE NOT IN LOCKED POSIT IO N TECHS OPENED UP AND INSPECTED DOOR LINKAGE AND OPERATED WITH AND WITHOUT SLIDE, HANDLE IS OPERATING AND OVER CENTERING NORMALLY. IN THE PROCESS DAMAGED FITTING WERE IDENTIFIED AND ENTERED INTO ELB. LOCKING FOR MX FERRY TO ORD FOR REPAIRS. UNLOCKED FOR UPDATE. 25-66-01-000-803. REMOVED AND REINSTALLED ESCAPE SLIDE PACK AND COVER IN REF LOG LOCKED FOR MX FERRY. UNLOCKED FOR UPDATE. LOG SHOULD BE RII.   UNLOCKING REPAIED PER MM, REF TO LG 6837414(REPLACED GUIDE ARM ROD END AND ADJUSTED)
